Generalized projections for non-negative functions

Research output: Contribution to journalArticle

46 Citations (Scopus)
Original languageEnglish
Pages (from-to)161-186
Number of pages26
JournalActa Mathematica Hungarica
Volume68
Issue number1-2
DOIs
Publication statusPublished - Mar 1995

Fingerprint

Generalized Projection
Non-negative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Generalized projections for non-negative functions. / Csiszár, I.

In: Acta Mathematica Hungarica, Vol. 68, No. 1-2, 03.1995, p. 161-186.

Research output: Contribution to journalArticle

@article{2644533809d8449f8f379416acaf13d9,
title = "Generalized projections for non-negative functions",
author = "I. Csisz{\'a}r",
year = "1995",
month = "3",
doi = "10.1007/BF01874442",
language = "English",
volume = "68",
pages = "161--186",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Generalized projections for non-negative functions

AU - Csiszár, I.

PY - 1995/3

Y1 - 1995/3

UR - http://www.scopus.com/inward/record.url?scp=0006409966&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0006409966&partnerID=8YFLogxK

U2 - 10.1007/BF01874442

DO - 10.1007/BF01874442

M3 - Article

AN - SCOPUS:0006409966

VL - 68

SP - 161

EP - 186

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -